zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Stochastic Burgers’ equation. (English) Zbl 0824.35112
The authors prove that the stochastic Burger’s equation forced by a cylindrical Wiener process with Dirichlet boundary conditions and the initial condition has a unique global solution. Also the existence of an invariant measure for the corresponding transition semigroup is established.

35Q53KdV-like (Korteweg-de Vries) equations
35R60PDEs with randomness, stochastic PDE
Full Text: DOI
[1] D. H. CHAMBERS, R. J. ADRIAN, P. MOIN, D. S. STEWART, H. J. SUNG, Karhunen-Loéve expansion of Burgers’ model of turbulence,Phys. Fluids 31, (9), 2573-2582 (1988) · doi:10.1063/1.866535
[2] H. CHOI, R. TEMAM, P. MOIN, J. KIM, Feedback control for unsteady flow and its application to Burgers equation, Center for Turbulence Research, Stanford University, CTR Manuscript 131. To appear on J. Fluid Mechanics (1992) · Zbl 0810.76012
[3] H. CRAUEL, F. FLANDOLI, Attractors for Random Dynamical Systems, Preprint n. 148 Scuola Normale Superiore di Pisa (1992) · Zbl 0819.58023
[4] DAH-TENG JENG Forced Model Equation for Turbulence,The Physics of Fluids 12, 10, 2006-2010 (1969) · Zbl 0187.51604 · doi:10.1063/1.1692305
[5] F. FLANDOLI, Dissipativity and invariant measures for stochastic Navier-Stokes equations Preprint n. 24 Scuola Normale Superiore di Pisa (1993)
[6] I. HOSOKAWA, K. YAMAMOTO, Turbolence in the randomly forced one dimensional Burgers flow,J. Stat. Phys. 13, 245 (1975) · doi:10.1007/BF01012841
[7] M. KARDAR, M. PARISI, J. C. ZHANG Dynamical scaling of growing interfaces,Phys. Rev. Lett. 56, 889 (1986) · Zbl 1101.82329 · doi:10.1103/PhysRevLett.56.889
[8] G. DA PRATO, J. ZABCZYK, Stochastic equations in infinite dimensions, Encyclopedia of Mathematics and its Applications, Cambridge University Press (1992) · Zbl 0761.60052
[9] F. ROTHE (1984), Global Solutions of Reaction-Diffusion Systems,Lecture Notes in Mathematics,1072, Springer-Verlag (1984) · Zbl 0546.35003